# SDR AALA20161116005

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 9,833 hours, 1,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 EMERGENCY EXIT DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED CYLINDER IAW AMM 52-11-00.  OPERATIONAL CHECK GOOD.
